Finite-difference approximation of a one-dimensional Hamilton-Jacobi/elliptic system arising in superconductivity

Briggs, AJ, Claissel, JR and Elliott, CM (2002) Finite-difference approximation of a one-dimensional Hamilton-Jacobi/elliptic system arising in superconductivity. IMA Journal of Numerical Analysis, 22 (1). pp. 89-131. ISSN 0272-4979

Full text not available from this repository.

Abstract

Finite-difference approximations to an elliptic-hyperbolic system arising in vortex density models for type II superconductors are studied. The problem can be formulated as a non-local Hamilton-Jacobi equation on a bounded domain with zero Neumann boundary conditions. Monotone schemes are defined and shown to be stable. An L{infty} error bound is proved for the approximations of the unique viscosity solution.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 16 Mar 2007
Last Modified: 30 Nov 2012 16:50
URI: http://sro.sussex.ac.uk/id/eprint/886
Google Scholar:2 Citations
📧 Request an update